Recurrent motions in the nonautonomous Navier-Stokes system
Vena Pearl Bongolan-walsh David Cheban Jinqiao Duan
Discrete & Continuous Dynamical Systems - B 2003, 3(2): 255-262 doi: 10.3934/dcdsb.2003.3.255
We prove the existence of recurrent or Poisson stable motions in the Navier-Stokes fluid system under recurrent or Poisson stable forcing, respectively. We use an approach based on nonautonomous dynamical systems ideas.
keywords: Navier-Stokes equations Nonautonomous dynamical system skew-product flow Poisson stable motion. recurrent motion

Year of publication

Related Authors

Related Keywords

[Back to Top]